# SDR 96FDEA01081

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 96116613
- Condition: Corrosion
- Location: Bs 219-227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0624 (013) CORROSION (C53-221-01) UNDER WEB BETWEEN STA 219.8 TO 227.8, WL 227, LBL 43.
